Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 10, NWS El Paso, TX

March 28, 20166 counties in New Mexico; El Paso County, Texas

NWS El Paso, TX issued this wind advisory at Mar 28, 2016, 4:25 AM MDT for 6 counties in New Mexico; El Paso County, Texas. It took effect at Mar 29, 2016, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2016, 4:25 AM MDT (10:25 UTC)
In effect from
Mar 29, 2016, 12:00 PM MDT
Expired
Mar 29, 2016, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX

The radar

The El Paso radar (KEPZ), 78 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3364 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WWUS74 KEPZ 281025
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
425 AM MDT MON MAR 28 2016

...STRONG WINDS RETURNING TO THE AREA TUESDAY AND TUESDAY NIGHT...

.A STRONG PACIFIC STORM NOW OVER THE PACIFIC NORTHWEST WILL DROP
DOWN OVER THE GREAT BASIN TUESDAY. WINDS WILL BECOME BREEZY TODAY
BUT THEN INCREASE EVEN FURTHER ON TUESDAY AS THE UPPER LOW AND THE
SURFACE FRONT APPROACH THE AREA. WIDESPREAD BLOWING DUST IS
EXPECTED ACROSS THE DESERT AREAS. WINDS WILL BE A BIT STRONGER
ALONG EAST SLOPES OF TERRAIN AND LATE TUESDAY NIGHT INTO WEDNESDAY
WE COULD SEE SOME DAMAGING WINDS ALONG THESE EAST SLOPES OF
MOUNTAINS. THE FRONT AND UPPER LOW WILL MOVE OFF TO THE EAST
TUESDAY NIGHT...ALLOWING THE WINDS TO DIMINISH SOME AND THE
BLOWING DUST TO END.

NMZ408-413-416-TXZ419-420-282200-
/O.NEW.KEPZ.HW.W.0004.160329T1800Z-160330T1200Z/
EASTERN BLACK RANGE FOOTHILLS-SOUTHERN TULAROSA BASIN-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HILLSBORO...WINSTON...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MAYHILL...
SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA
425 AM MDT MON MAR 28 2016

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY
TO 6 AM MDT WEDNESDAY. 

* TIMING...WINDS WILL INCREASE RAPIDLY TUESDAY MORNING WITH THE
  STRONGEST WINDS TUESDAY AFTERNOON AND EVENING. THE STRONGEST
  GUSTS WILL BE LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. 

* WINDS...SOUTHWEST WINDS OF 20 MPH TUESDAY MORNING WILL INCREASE
  TO 30 TO 40 MPH TUESDAY AFTERNOON. GUSTS OF 50 TO 60 MPH WILL
  LAST INTO WEDNESDAY MORNING.

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES
  BRIEFLY BELOW ONE MILE ACROSS DESERT AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ402>407-409>412-414-415-417-TXZ418-282200-
/O.NEW.KEPZ.WI.Y.0010.160329T1800Z-160330T0200Z/
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...MESCALERO...MOUNTAIN PARK...
TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
425 AM MDT MON MAR 28 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY. 

* TIMING...WINDS WILL INCREASE TUESDAY MORNING WITH THE STRONGEST
  WINDS TUESDAY AFTERNOON AND EVENING. 

* WINDS...SOUTHWEST WINDS OF 20 MPH TUESDAY MORNING WILL INCREASE
  TO 25 TO 35 MPH TUESDAY AFTERNOON...WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES
  BRIEFLY BELOW ONE MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
3 follow-up statements
248 
WWUS74 KEPZ 282202
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
402 PM MDT MON MAR 28 2016

...STRONG WINDS RETURNING TO THE AREA TUESDAY AND TUESDAY NIGHT...

.A STRONG PACIFIC STORM NOW OVER THE PACIFIC NORTHWEST WILL DROP
DOWN OVER THE GREAT BASIN TUESDAY. WINDS WILL INCREASE ON TUESDAY
MORNING AS THE UPPER LOW AND THE SURFACE FRONT APPROACH THE AREA.
WIDESPREAD BLOWING DUST IS EXPECTED ACROSS THE DESERT AREAS
TUESDAY AFTERNOONS. WINDS WILL BE A BIT STRONGER ALONG EAST
SLOPES OF TERRAIN AND LATE TUESDAY NIGHT INTO WEDNESDAY WE COULD
SEE SOME DAMAGING WINDS ALONG THESE EAST SLOPES OF MOUNTAINS. THE
FRONT AND UPPER LOW WILL MOVE OFF TO THE EAST TUESDAY
NIGHT...ALLOWING THE WINDS TO DIMINISH SOME AND THE BLOWING DUST
TO END.

NMZ408-413-416-TXZ419-420-291345-
/O.CON.KEPZ.HW.W.0004.160329T1800Z-160330T1200Z/
EASTERN BLACK RANGE FOOTHILLS-SOUTHERN TULAROSA BASIN-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HILLSBORO...WINSTON...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MAYHILL...
SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA
402 PM MDT MON MAR 28 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO 6 AM
MDT WEDNESDAY...

* TIMING...WINDS WILL INCREASE TUESDAY MORNING WITH THE STRONGEST
  WINDS TUESDAY AFTERNOON AND EVENING. THE STRONGEST GUSTS WILL BE
  LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING.

* WINDS...SOUTHWEST WINDS OF 20 MPH TUESDAY MORNING WILL 
  INCREASE TO 30 TO 40 MPH TUESDAY AFTERNOON. GUSTS OF 50 TO 60 
  MPH WILL LAST INTO WEDNESDAY MORNING. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY BELOW ONE MILE ACROSS DESERT AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ402>407-409>412-414-415-417-TXZ418-291345-
/O.CON.KEPZ.WI.Y.0010.160329T1800Z-160330T0200Z/
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...ALAMOGORDO...
TULAROSA...WHITE SANDS MONUMENT...MESCALERO...MOUNTAIN PARK...
TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...CROW FLATS...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
402 PM MDT MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT
TUESDAY...

* TIMING...WINDS WILL INCREASE TUESDAY MORNING WITH THE 
  STRONGEST WINDS TUESDAY AFTERNOON AND EVENING. 

* WINDS...SOUTHWEST WINDS OF 20 MPH TUESDAY MORNING WILL 
  INCREASE TO 25 TO 35 MPH TUESDAY AFTERNOON...WITH GUSTS OF 40 
  TO 50 MPH. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY BELOW ONE MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
096 
WWUS74 KEPZ 291053
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
453 AM MDT TUE MAR 29 2016

...STRONG WINDS RETURNING TO THE AREA THIS AFTERNOON AND TONIGHT...

.A STRONG PACIFIC STORM NOW OVER THE PACIFIC NORTHWEST OVER THE
GREAT BASIN WILL MOVE OUT OVER THE MIDWEST WEDNESDAY. WINDS WILL
INCREASE THIS AFTERNOON AS THE UPPER LOW AND THE SURFACE FRONT
APPROACH THE AREA. WIDESPREAD BLOWING DUST IS EXPECTED ACROSS THE
DESERT AREAS THIS AFTERNOON...WITH ESPECIALLY DENSE BLOWING DUST
ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. WINDS WILL BE A BIT
STRONGER ALONG EAST SLOPES OF TERRAIN LATE TONIGHT INTO WEDNESDAY
MORNING...WITH SOME STRUCTURE DAMAGE POSSIBLE ALONG THESE EAST
SLOPES OF MOUNTAINS. THE FRONT AND UPPER LOW WILL MOVE OFF TO THE
EAST TUESDAY NIGHT...ALLOWING THE WINDS TO DIMINISH SOME AND THE
BLOWING DUST TO END.

NMZ408-413-416-TXZ419-420-292230-
/O.CON.KEPZ.HW.W.0004.160329T1800Z-160330T1200Z/
EASTERN BLACK RANGE FOOTHILLS-SOUTHERN TULAROSA BASIN-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HILLSBORO...WINSTON...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MAYHILL...
SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA
453 AM MDT TUE MAR 29 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 AM
MDT WEDNESDAY...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS THIS
  AFTERNOON AND TONIGHT. THE STRONGEST GUSTS WILL BE LATE TONIGHT
  AND EARLY WEDNESDAY MORNING.

* WINDS...SOUTHWEST WINDS OF 20 MPH TUESDAY MORNING WILL INCREASE
  TO 30 TO 40 MPH THIS AFTERNOON. GUSTS OF 50 TO 60 MPH WILL LAST
  INTO WEDNESDAY MORNING.

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY BELOW ONE MILE ACROSS DESERT AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ404-405-407-292230-
/O.NEW.KEPZ.DU.Y.0002.160329T1800Z-160330T0200Z/
/O.CON.KEPZ.WI.Y.0010.160329T1800Z-160330T0200Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...DEMING...COLUMBUS
453 AM MDT TUE MAR 29 2016

...BLOWING DUST ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM NOON
TODAY TO 8 PM MDT THIS EVENING. 

* TIMING...WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST
  WINDS THIS AFTERNOON AND EVENING.

* WINDS...SOUTHWEST WINDS OF 15 MPH THIS MORNING WILL INCREASE TO
  25 TO 35 MPH TUESDAY AFTERNOON...WITH GUSTS OF 40 TO 50 MPH.

* VISIBILITY...WIDESPREAD VISIBILITIES BELOW 3 MILES THIS
  AFTERNOON. LOCAL VISIBILITIES APPROACHING ONE-HALF MILE. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY WELL BELOW ONE MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

NMZ402-403-406-409>412-414-415-417-TXZ418-292230-
/O.CON.KEPZ.WI.Y.0010.160329T1800Z-160330T0200Z/
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-UPLANDS OF THE BOOTHEEL-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
CLOVERDALE...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...
GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...
SUNLAND PARK...ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...
MESCALERO...MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...
APACHE SUMMIT...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY
453 AM MDT TUE MAR 29 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* TIMING...WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST
  WINDS THIS AFTERNOON AND EVENING.

* WINDS...SOUTHWEST WINDS OF 15 MPH THIS MORNING WILL INCREASE TO
  25 TO 35 MPH THIS AFTERNOON...WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY BELOW ONE MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
347 
WWUS74 KEPZ 292121
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 PM MDT TUE MAR 29 2016

...STRONG WINDS RETURNING TO THE AREA THIS AFTERNOON AND
TONIGHT...

.A STRONG PACIFIC STORM NOW OVER THE PACIFIC NORTHWEST OVER THE
GREAT BASIN WILL MOVE OUT OVER THE MIDWEST WEDNESDAY. WINDS WILL
INCREASE THIS AFTERNOON AS THE UPPER LOW AND THE SURFACE FRONT
APPROACH THE AREA. WIDESPREAD BLOWING DUST IS EXPECTED ACROSS THE
DESERT AREAS THIS AFTERNOON...WITH ESPECIALLY DENSE BLOWING DUST
ALONG THE I-10 CORRIDOR WEST OF LAS CRUCES. WINDS WILL BE A BIT
STRONGER ALONG EAST SLOPES OF TERRAIN LATE TONIGHT INTO WEDNESDAY
MORNING...WITH SOME STRUCTURE DAMAGE POSSIBLE ALONG THESE EAST
SLOPES OF MOUNTAINS. THE FRONT AND UPPER LOW WILL MOVE OFF TO THE
EAST TUESDAY NIGHT...ALLOWING THE WINDS TO DIMINISH SOME AND THE
BLOWING DUST TO END.

NMZ408-413-416-TXZ419-420-300200-
/O.CON.KEPZ.HW.W.0004.000000T0000Z-160330T1200Z/
EASTERN BLACK RANGE FOOTHILLS-SOUTHERN TULAROSA BASIN-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HILLSBORO...WINSTON...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MAYHILL...
SACRAMENTO...PINON...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA
321 PM MDT TUE MAR 29 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS 
  THIS AFTERNOON AND TONIGHT. THE STRONGEST GUSTS WILL BE LATE 
  TONIGHT AND EARLY WEDNESDAY MORNING. 

* WINDS...SOUTHWEST WINDS OF 20 MPH TUESDAY MORNING WILL 
  INCREASE TO 30 TO 40 MPH THIS AFTERNOON. GUSTS OF 50 TO 60 MPH 
  WILL LAST INTO WEDNESDAY MORNING. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY BELOW ONE MILE ACROSS DESERT AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ404-405-407-300200-
/O.CON.KEPZ.DU.Y.0002.000000T0000Z-160330T0200Z/
/O.CON.KEPZ.WI.Y.0010.000000T0000Z-160330T0200Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...DEMING...COLUMBUS
321 PM MDT TUE MAR 29 2016

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST 
  WINDS THIS AFTERNOON AND EVENING. 

* WINDS...SOUTHWEST WINDS OF 15 MPH THIS MORNING WILL INCREASE 
  TO 25 TO 35 MPH TUESDAY AFTERNOON...WITH GUSTS OF 40 TO 50 
  MPH. 

* VISIBILITY...WIDESPREAD VISIBILITIES BELOW 3 MILES THIS 
  AFTERNOON. LOCAL VISIBILITIES APPROACHING ONE-HALF MILE. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY WELL BELOW ONE MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

NMZ402-403-406-409>412-414-415-417-TXZ418-300200-
/O.CON.KEPZ.WI.Y.0010.000000T0000Z-160330T0200Z/
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-UPLANDS OF THE BOOTHEEL-
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
CLOVERDALE...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...
GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...
SUNLAND PARK...ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...
MESCALERO...MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...
APACHE SUMMIT...CROW FLATS...DOWNTOWN...WEST EL PASO...
UPPER VALLEY
321 PM MDT TUE MAR 29 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...WINDS WILL INCREASE THIS MORNING WITH THE STRONGEST 
  WINDS THIS AFTERNOON AND EVENING. 

* WINDS...SOUTHWEST WINDS OF 15 MPH THIS MORNING WILL INCREASE 
  TO 25 TO 35 MPH THIS AFTERNOON...WITH GUSTS OF 40 TO 50 MPH. 

* IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT HANDLING 
  CONDITIONS FOR MOTORISTS. BLOWING DUST COULD DROP VISIBILITIES 
  BRIEFLY BELOW ONE MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 28, 3:48 AM MDT, 37 minutes earlier.

Area forecast discussion, Mar 28, 3:48 AM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
348 AM MDT MON MAR 28 2016

.SYNOPSIS...
WEAK DISTURBANCE ALOFT WILL MOVE ACROSS NEW MEXICO THIS AFTERNOON.
THIS WILL CREATE A BREEZY AFTERNOON WITH A FEW AREAS OF BLOWING
DUST. TEMPERATURES WILL ONCE AGAIN RISE TO WELL ABOVE NORMAL.
STRENGTHENING PACIFIC STORM OVER THE GREAT BASIN WILL MOVE TO THE
BORDERLAND TUESDAY...CREATING STRONGER WINDS AND MORE WIDESPREAD
BLOWING DUST. THE WINDS AND DUST WILL DIMINISH SOME IN THE EVENING
AS THE SURFACE COOL FRONT PASSES THROUGH. WEDNESDAY AND THURSDAY
WILL REMAIN COOL...WITH BREEZY WINDS STILL ON WEDNESDAY. AN UPPER
LOW WILL DROP DOWN TO NORTHERN MEXICO FRIDAY AND SATURDAY GIVING
THE AREA A SLIGHT CHANCE OF SHOWERS. THE BEST CHANCE WILL BE SOUTH
ALONG THE MEXICAN BORDER.

&&

.DISCUSSION...
LARGE PACIFIC STORM SYSTEM NOW WELL ORGANIZED OVER THE NORTHWEST
U.S...WITH SURFACE FRONT EXTENDING DOWN THROUGH CENTRAL
CALIFORNIA. AHEAD OF THIS SYSTEM SATELLITE IMAGERY SHOWS A SHORT
WAVE OVER UTAH AND ARIZONA. SOLID PATCH OF HIGHER CLOUDS WITH THIS
WAVE SO EXPECT DENSER CIRRUS TO MOVE IN THIS AFTERNOON. WEAK LEE
SIDE TROUGHING AND MODERATE MID LEVEL WINDS WILL DEVELOP WITH THIS
FEATURE THIS AFTERNOON...GIVING THE AREA BREEZY TO WINDY
CONDITIONS. BLOWING DUST IS POSSIBLE BUT PRETTY PATCHY AT BEST.

MAIN STORM SYSTEM BARRELS IN TUESDAY...WITH UPPER LOW OVER UTAH IN
A DEEP TROUGH WHICH BECOMES MORE POSITIVELY TILTED WITH TIME.
COMBINATION OF STRONG MID LEVEL WIND CORE MOVING OVER THE
CWA...ALONG WITH DEEP LEE SIDE CYCLOGENESIS OVER EASTERN COLORADO
...WILL CREATE STRONG WINDS TUESDAY AFTERNOON. DECIDED TO PUT
WIND ADVISORY MOST AREAS...WITH HIGH WIND WARNING FOR EAST SLOPES
OF AREA MOUNTAINS. WARNING TYPE WINDS MAY OCCUR MOSTLY TUESDAY
NIGHT/WEDNESDAY MORNING...BUT TO AVOID CONFUSION JUST KEPT THOSE
EAST SLOPE ZONES IN WARNING FOR ENTIRE PERIOD. BLOWING DUST SHOULD
BECOME FAIRLY WIDESPREAD AND DUST ADVISORY MAY BE NEEDED. WILL LET
FUTURE SHIFTS LOOK AT THIS SITUATION. CRITICAL FIRE CONDITIONS
LIKELY BOTH TODAY AND TUESDAY WITH THE WINDS. SURFACE FRONT MOVES
THROUGH LATE TUESDAY AFTERNOON/EVENING TO ALLOW WINDS TO DIMINISH
SOME AND BLOWING DUST TO END. EAST SLOPE WINDS EXPECTED TO LAST
INTO EARLY MORNING HOURS WEDNESDAY WITH GUSTS OF 60 MPH OR MORE
POSSIBLE. TEMPERATURES WILL BEGIN COOLING.

WEDNESDAY AND THURSDAY...SHOULD BE RELATIVELY QUIET AS POSITIVELY
TILTED TROUGH SLOWLY DEVELOPS CUT OFF LOW...MOVING IT DOWN OVER
THE MEXICAN SONORAN DESERT BY THURSDAY. BOTH DAYS WILL BE COOL AND
WEDNESDAY SHOULD STILL SEE A BREEZY DAY POST FRONTAL.

FRIDAY AND SATURDAY...CUTOFF LOW BEGINS TREKKING EAST ACROSS
NORTHERN MEXICO TO NEAR THE BIG BEND REGION BY MID DAY SATURDAY.
THE PATH OF THE LOW IN THIS POSITION IS ALWAYS CRITICAL. IF THE
LOW DROPS MUCH FURTHER SOUTH...SHOWERS WILL LIKELY REMAIN SOUTH OF
THE CWA. THE LATEST GFS IS ALREADY SHOWING THIS TREND. WILL KEEP
POPS FURTHER NORTH THAN THIS WOULD SUGGEST HOWEVER AS THE ECMWF
REMAINS A BIT FURTHER NORTH. SNOW LEVELS REMAIN QUITE HIGH
ALTHOUGH DECENT BACK DOOR COLD FRONT MOVING IN FRIDAY AFTERNOON
COULD LOWER THE SNOW LEVEL TO AROUND 8000 FT OVER THE SAC
MOUNTAINS.

CLEARING SATURDAY EVENING AND SUNDAY AS UPPER LOW LIFTS OUT TO THE
EAST. TEMPERATURES SHOULD REBOUND NICELY BACK ABOVE NORMAL BY THE
END OF THE WEEKEND.

&&

.AVIATION...VALID 28/12Z-29/12Z...
VFR CONDS THROUGH ALL TAF TERMINALS...WITH SKC TO FEW250. SOUTHWEST
WINDS WILL DOMINATE FOR THE ENTIRE FCST PD. LIGHT WINDS 5 TO 15 KTS
IN THE MORNING HOURS BECOMING STRONGER AFT 18Z BETWEEN 15 TO 25 KTS.
PATCHY BLDU IN LOCALIZED AREAS WEST OF THE RIO GRANDE IN THE
AFTERNOON.

&&

.FIRE WEATHER...
THE NEXT THREE DAYS ARE OF MAJOR CONCERN ON FIRE WEATHER AS CRITICAL
CONDITIONS ARE EXPECTED THROUGH WEDNESDAY. TODAY THE CRITICAL RISK
WILL BE IN AREAS WEST OF THE RIO GRANDE... FOR THE NEXT TWO DAYS
AREAS EAST OF THE CONTINENTAL DIVIDE. HOWEVER THE WHOLE REGION IS IN
ELEVATED RISK FOR FIRE WEATHER CONDITIONS THROUGH WEDNESDAY. AN
APPROACHING STORM SYSTEM WILL BE INCREASING THE WINDS ACROSS THE
MORNING HOURS REACHING THE WINDY CATEGORY BY THE EARLY AFTERNOON.
SOUTHWEST WINDS BETWEEN 15 TO 25 KTS WILL BE PUSHING A DRY AIRMASS
INTO THE REGION LEADING TO LOW RH'S BELOW 15 PERCENT. THIS RESULTS
IN THE RED FLAG WARNING FOR TODAY. A SIMILAR WEATHER PATTERN WILL
PERSIST... RESULTING IN THE ALMOST CERTAIN SCENARIO OF A RED FLAG
WARNING TUESDAY AND POSSIBLY ON WEDNESDAY TOO. HOWEVER... LOWER
CHANCES FOR WEDNESDAY DUE TO INCREASING RH'S DUE TO LOWER
TEMPERATURES ACROSS THE REGION. ON THURSDAY CONDITIONS WILL
IMPROVE AS WINDS BECOME LIGHTER AND MOISTURE CONTINUES TO SLIP
INTO THE AREA FOR THE REST OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 81  54  78  52 /   0   0   0   0
SIERRA BLANCA           82  46  80  44 /   0   0   0   0
LAS CRUCES              78  44  76  41 /   0   0   0   0
ALAMOGORDO              80  48  76  43 /   0   0   0   0
CLOUDCROFT              58  32  54  30 /   0   0   0   0
TRUTH OR CONSEQUENCES   79  47  77  40 /   0   0   0   0
SILVER CITY             73  40  65  35 /   0   0   0   0
DEMING                  79  41  77  37 /   0   0   0   0
LORDSBURG               78  38  75  34 /   0   0   0   0
WEST EL PASO METRO      81  54  78  50 /   0   0   0   0
DELL CITY               82  42  80  41 /   0   0   0   0
FORT HANCOCK            84  47  82  47 /   0   0   0   0
LOMA LINDA              79  49  75  47 /   0   0   0   0
FABENS                  83  46  80  45 /   0   0   0   0
SANTA TERESA            80  47  77  44 /   0   0   0   0
WHITE SANDS HQ          81  52  76  47 /   0   0   0   0
JORNADA RANGE           80  34  77  36 /   0   0   0   0
HATCH                   81  44  78  37 /   0   0   0   0
COLUMBUS                82  42  80  38 /   0   0   0   0
OROGRANDE               81  52  77  49 /   0   0   0   0
MAYHILL                 68  41  63  35 /   0   0   0   0
MESCALERO               69  34  63  31 /   0   0   0   0
TIMBERON                69  39  64  35 /   0   0   0   0
WINSTON                 73  30  68  24 /   0   0   0   0
HILLSBORO               77  41  73  36 /   0   0   0   0
SPACEPORT               78  33  75  37 /   0   0   0   0
LAKE ROBERTS            71  29  64  25 /   0   0   0   0
HURLEY                  74  38  67  33 /   0   0   0   0
CLIFF                   76  27  69  23 /   0   0   0   0
MULE CREEK              76  24  67  22 /   0   0   0   0
FAYWOOD                 75  39  69  35 /   0   0   0   0
ANIMAS                  78  42  73  36 /   0   0   0   0
HACHITA                 79  41  77  33 /   0   0   0   0
ANTELOPE WELLS          78  44  76  36 /   0   0   0   0
CLOVERDALE              74  41  69  37 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM NOON TUESDAY TO 6 AM MDT WEDNESDAY FOR
     NMZ408-413-416.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NMZ111>113.

     WIND ADVISORY FROM NOON TO 8 PM MDT TUESDAY FOR NMZ402>407-
     409>412-414-415-417.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS
     EVENING FOR NMZ111-112.

TX...HIGH WIND WARNING FROM NOON TUESDAY TO 6 AM MDT WEDNESDAY FOR
     TXZ419-420.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR TXZ055-056.

     WIND ADVISORY FROM NOON TO 8 PM MDT TUESDAY FOR TXZ418.

&&

HEFNER/CRESPO
Hazardous weather outlook, Mar 28, 4:17 AM MDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
417 AM MDT MON MAR 28 2016

NMZ402-403-408-414>416-291215-
SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
417 AM MDT MON MAR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.

.DAY ONE...TODAY AND TONIGHT.

WINDS OF 15 TO 30 IN THE AFTERNOON. MINOR VEHICLE HANDLING
PROBLEMS DUE TO CROSS WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

VERY WINDY TUESDAY WITH WINDS OF 25 TO 40 MPH. STRONGER GUSTS TO
AROUND 60 MPH POSSIBLE ALONG EAST SLOPES OF TERRAIN. THIS WILL
IMPACT DRIVING CONDITIONS DUE TO STRONG CROSS WINDS AND SOME LOCAL
BLOWING DUST. BREEZY AGAIN WEDNESDAY. CHANCE OF SHOWERS FRIDAY AND
SATURDAY. LIGHT SNOW POSSIBLE ABOVE 8000 FT.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NMZ401-404>407-409>413-417-TXZ418>424-291215-
UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-
LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL-
SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
417 AM MDT MON MAR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT.

WINDS OF 15 TO 30 MPH THIS AFTERNOON WILL CREATE A FEW AREAS OF
BLOWING DUST AND MINOR VISIBILITY RESTRICTIONS.

DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

VERY WINDY TUESDAY WITH WINDS OF 25 TO 40 MPH. STRONGER GUSTS TO
AROUND 60 MPH POSSIBLE ALONG EAST SLOPES OF TERRAIN. THIS WILL
IMPACT DRIVING CONDITIONS DUE TO STRONG CROSS WINDS AND WIDESPREAD
BLOWING DUST. VISIBILITIES COULD BRIEFLY DROP TO BELOW ONE MILE.
BREEZY AGAIN ON WEDNESDAY. SLIGHT CHANCE OF SHOWERS FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEFNER

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 4:25 AM MDTHigh Wind WarningEPZGrant, Luna, Otero, Sierra50 hr
Mar 28, 12:44 PM MDTRed Flag WarningEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more32 hr

Nearby

Wind Advisories in New Mexico, 2016Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.